Table of Contents
ISRN Mathematical Physics
Volume 2013 (2013), Article ID 672872, 13 pages
http://dx.doi.org/10.1155/2013/672872
Research Article

Quasifinite Representations of Classical Subalgebras of the Lie Superalgebra of Quantum Pseudodifferential Operators

Famaf-Ciem, Universidad Nacional de Córdoba, Ciudad Universitaria, 5000 Córdoba, Argentina

Received 11 June 2013; Accepted 5 July 2013

Academic Editors: A. M. Gavrilik, M. Martins, and K. Netocny

Copyright © 2013 José I. García and José I. Liberati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Awata, M. Fukuma, Y. Matsuo, and S. Odake, “Quasifinite highest weight modules over the super W1+ algebra,” Communications in Mathematical Physics, vol. 170, no. 1, pp. 151–179, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. Kac and A. Radul, “Quasifinite highest weight modules over the Lie algebra of differential operators on the circle,” Communications in Mathematical Physics, vol. 157, no. 3, pp. 429–457, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. G. Kac and J. I. Liberati, “Unitary quasi-finite representations of W,” Letters in Mathematical Physics, vol. 53, no. 1, pp. 11–27, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Boyallian, V. G. Kac, J. I. Liberati, and C. H. Yan, “Quasifinite highest weight modules over the Lie algebra of matrix differential operators on the circle,” Journal of Mathematical Physics, vol. 39, no. 5, pp. 2910–2928, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. G. Kac, W. Wang, and C. H. Yan, “Quasifinite representations of classical Lie subalgebras of W1+,” Advances in Mathematics, vol. 139, no. 1, pp. 56–140, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Boyallian and V. Meinardi, “Quasifinite representations of the Lie superalgebra of quantum pseudodifferential operators,” Journal of Mathematical Physics, vol. 49, no. 2, Article ID 023505, 13 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Bloch, “Zeta values and differential operators on the circle,” Journal of Algebra, vol. 182, no. 2, pp. 476–500, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S.-J. Cheng and W. Wang, “Lie subalgebras of differential operators on the super circle,” Kyoto University. Research Institute for Mathematical Sciences. Publications, vol. 39, no. 3, pp. 545–600, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Boyallian and J. I. Liberati, “Representations of classical Lie subalgebras of quantum pseudodifferential operators,” Journal of Mathematical Physics, vol. 46, no. 3, Article ID 033516, 17 pages, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. I. García and J. I. Liberati, “Quasifinite representations of classical Lie subalgebras of W,P,” Journal of Mathematical Physics, vol. 54, no. 7, Article ID 073502, 19 pages, 2013. View at Publisher · View at Google Scholar
  11. H. Awata, M. Fukuma, Y. Matsuo, and S. Odake, “Subalgebras of W1+ and their quasifinite representations,” Journal of Physics A, vol. 28, no. 1, pp. 105–112, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Boyallian and J. I. Liberati, “Representations of a symplectic type subalgebra of W,” Journal of Mathematical Physics, vol. 44, no. 5, pp. 2192–2205, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Boyallian and J. I. Liberati, “Classical Lie subalgebras of the Lie algebra of matrix differential operators on the circle,” Journal of Mathematical Physics, vol. 42, no. 8, pp. 3735–3753, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet